For the past two months my fiance and I have notice that my ravenous sexual appetite has dwindled to a listless crawl. For some reason I'm not as excited as I used to be and during intercourse I don't feel sexual pleasure as intensely as I used to.
Something to consider: I've been weening off of Lexapro 20mg for the past 2 months as well. I need to know if this is a symptom of the weening and withdrawal or a separate problem all together. It's putting a little dent in our relationship as my fiance has become insecure and thinks that he no longer excites me (which he does) or that he's not big enough to satisfy me. It's not about size, losing interest, not getting as excited when he puts the moves on me because before these past 2 months we made love at least once a day and it was always greatly satisfying.
I just hope it's not a psycho-physiological side effect from the weening.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.